| HIV drugs resistance
Feb 9, 2008
I have resistance for all (NRTIs except didanosine and Possible resistance for tenofovir also have reisistance for nevirapine but I don.t have problem with efavirenz and also no problem with all Protease Inhibitors , now I am taking (lopinavir \ ritonavir + lamivudine + didanosine ) two months ago but I am still so sick and the CD4 still decreasing so what should I take from the rest of non resistance drugs considering I don't have any specialist Doctors in my country
| Response from Dr. Holodniy
I would need a few more pieces of information to give you an answer. First, what is your CD4 count (decreased from what to what), your viral load, and what are the resistance mutations on the report? Second, what other HIV meds have you been on previously?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss An Early Sign Of HIV?
- Is Vomiting A Symptom Of Ars?
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Pain In Penis After Reused Needle Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.